# SDR QXEA2023032000042

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN CENTER SHEAR PANEL BETWEEN FR 87-88 FROM LH BUTT LINE 9.5" TO RH BUTT LINE 9.5". BLENDED OUT CORROSION IN CENTER SHEAR PANEL FRAME 87-88 SRM 51-10-03. NOMINAL .063" LOSS .003" REMAINING. -060" LENGTH 1.54' WIDTH 1.42". FOUND TO BE WITH IN LIMITS SRM 53-23-10/AD/AD03.
